# SDR R61A2020030650363

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 12,311 hours, 8,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Faded
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE PHOTOLUMINESCENT LIGHT STRIPS FADED. R&R ALL FADED PHOTOLUMINESCENT LIGHT STRIPS IAW AMM 33-50-21.
